# SDR MTNA10042013001

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N729FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0474
- Aircraft time: 7,380 hours, 8,457 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Condition: Separated
- Location: Brake Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, THE PILOT`S RT BRAKE BECAME INOPERATIVE.   AFTER TROUBLESHOOTING SYS A, RT BRAKE HOSE WAS FOUND SEPARATED FROM THE BRAKE CALIPER.  THE HOSE AND CALIPER WAS REPLACED IAW CMM 32-00-00.  THE SYS OPS CHECKED GOOD AND THE ACFT WAS RETURN TO SERVICE.
